Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Albrecher, Hansjoerg and Constantinescu, Corina and Palmowski, Zbigniew and Regensburger, Georg and Rosenkranz, Markus (2013) Exact and asymptotic results for insurance risk models with surplus-dependent premiums. SIAM Journal on Applied Mathematics, 73 (1). pp. 47-66. ISSN 0036-1399 . (The full text of this publication is not available from this repository)

This list was generated on Sat Oct 25 20:44:30 2014 BST.